# SDR DALA1164796901

- Difficulty date: November 26, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 79,273 hours, 36,207 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Torn
- Location: Evac Slide
- Component: Slide
- Component part number: 256002568
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BY MAINTENANCE FOUND 4L SLIDE LANYARD TORN REMOVED AND REPLACED 4L SLIDE ASSEMBLY.  INSPECTED PER OPN 7809. NO ISSUES NOTED.  SAFETY PINS REMOVED AND STOWED.  LANYARD WAS UNDER GIRT BAR.  NO HISTORY.   ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
